# SDR UPS07151269

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2180007011
- Part serial: 34873
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A DURING TAKEOFF ROLL IN MIAMI, CAPTS SEAT UNLATCHED AND SLID TO REAR STOP.  REJECTED TAKEOFF SPEED LESS THAN 50 KTS.  REMOVED AND REPLACED CAPT'S SEAT ASSY IAW A300 MM 25-11-11-04-01.
